# SDR VIB8101420110001

- Difficulty date: October 10, 2011
- Submitted: October 14, 2011
- Operation: General aviation
- Aircraft: N503JM
- Make and model: Beech 200BEECH
- Aircraft serial: BB712
- Aircraft time: 8,803 hours, 8,594 cycles
- Engine: Pwa PT6A60A
- Engine time: 297 hours, 216 cycles
- Propeller: Hartzl HCD4N3A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 10112007614
- Condition: Corroded
- Location: Zone 600
- Part time: 8,803 hours, 8,594 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED LT AND RT AUXILIARY FUEL TANK ACCESS COVERS FOR INSPECTION.  FOUND CORROSION ON LT AND RT WING BONDED PANEL DISH FLANGES.  RIGHT ACCESS COVER HAD SEVERE CORROSION AND WAS REPLACED WITH NEW.  INSTALLED NEW GASKETS IAW RECOMMENDED SB 28-4059.
